# SDR SWAA043069

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 33,244 hours, 28,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 807, BL 0, CORRODED.   REMOVED AND REPLACED SHEAR TIE PER SRM.
